# SDR SIMA20220429007

- Difficulty date: April 29, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17026859001
- Condition: Gouged
- Location: Fr21-22
- Component: Lateral Track,L
- Component part number: 17026859001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER SEAT TRACK IS GOUGED BETWEEN FRAMES 21-22. (MAJOR REPIAR)-C/A-REMOVED AND REPLACED L/H UPPER SEAT TRACK SECTION BETWEEN FRAMES 21-22 IAW EMB 175 SRM 51-40-08, 51-41-01, 51-41-02 AND 51-43-03.
